BibTeX record journals/apjor/ZangiabadiM07

download as .bib file

@article{DBLP:journals/apjor/ZangiabadiM07,
  author    = {Maryam Zangiabadi and
               Hamid Reza Maleki},
  title     = {A Method for Solving Linear Programming Problems with Fuzzy Parameters
               Based on Multiobjective Linear Programming Technique},
  journal   = {Asia Pac. J. Oper. Res.},
  volume    = {24},
  number    = {4},
  pages     = {557--573},
  year      = {2007},
  url       = {https://doi.org/10.1142/S0217595907001395},
  doi       = {10.1142/S0217595907001395},
  timestamp = {Mon, 26 Oct 2020 08:28:06 +0100},
  biburl    = {https://dblp.org/rec/journals/apjor/ZangiabadiM07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics